MAUDE Adverse Event Report: COOK INC GUARDIA ACCESSET EMBRYO TRANSFER CATHETER; MQF CATHETER, ASSISTED REPRODUCTION

COOK INC GUARDIA ACCESSET EMBRYO TRANSFER CATHETER; MQF CATHETER, ASSISTED REPRODUCTION
Model Number G53007
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.D9: device available for eval: unknown.E1: last name: (b)(6).E3: customer occupation = unknown.G2: report source = 'origin of complaint' unknown.H3: device evaluated by mfg = other (code unspecified, describe in h10) (81) = product to be returned: unknown.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, a black hair-like matter was found inside the package of a 'guardia accesset embryo transfer catheter'.The device was not used.There was no patient injury.
 
Event or Problem Description
Additional information received stating that there was no device available for return to cook.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown, or unavailable.E1 - customer (person): phone: (b)(6).Investigation ¿ evaluation: a representative of (b)(6) (germany) informed cook on 03jul2023 of an incident involving a guardia¿ accesset embryo transfer catheter (rpn k-jets-7019-et) from production lot 15291416.It was reported that a black hair was found in the packaging on 03jul2023.The procedure was completed with an additional product.No adverse effects were reported.Reviews of the complaint history, device history record (dhr), quality control procedures, and specifications of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.In response to this incident, cook completed a review of the product device master record (dmr) and concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Cook also reviewed the device history record (dhr).The dhr for lot 15291416 records no relevant non-conformances.A database search for complaints on the reported lot found no additional complaints reported from the field.The evidence suggests product in house and in field are built to specification.Cook also reviewed product labeling.The product ifu, ¿embryo transfer catheter¿ provides the following information for end users related to this failure mode: how supplied supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened and undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from the package, inspect the product to ensure no damage has occurred.Based on the information provided, no returned device, and the results of the investigation, it was determined the cause of this event is related to a quality control deficiency.The issue is most likely occurred during the packaging process.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
GUARDIA ACCESSET EMBRYO TRANSFER CATHETER
Common Device Name
MQF CATHETER, ASSISTED REPRODUCTION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key17320967
Report Number1820334-2023-00898
Device Sequence Number6903514
Product Code MQF
UDI-Device Identifier00827002530072
UDI-Public(01)00827002530072(17)260323(10)15291416
Combination Product (Y/N)N
PMA/510(K) Number
K173686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2026
Device Model NumberG53007
Device Catalogue NumberK-JETS-7019-ET
Device Lot Number15291416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown